Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Johansen, Rune and Sørensen, Adam P.W. 2016. The Cuntz splice does not preserve ⁎-isomorphism of Leavitt path algebras over <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mi mathvariant="double-struck">Z</mml:mi></mml:math>. Journal of Pure and Applied Algebra, Vol. 220, Issue. 12, p. 3966.


    Nasr-Isfahani, A.R. 2016. Singular equivalence of finite dimensional algebras with radical square zero. Journal of Pure and Applied Algebra, Vol. 220, Issue. 12, p. 3948.


    BROWNLOWE, NATHAN CARLSEN, TOKE MEIER and WHITTAKER, MICHAEL F. 2015. Graph algebras and orbit equivalence. Ergodic Theory and Dynamical Systems, p. 1.


    Clark, Lisa Orloff and Sims, Aidan 2015. Equivalent groupoids have Morita equivalent Steinberg algebras. Journal of Pure and Applied Algebra, Vol. 219, Issue. 6, p. 2062.


    Hazrat, R. 2013. The dynamics of Leavitt path algebras. Journal of Algebra, Vol. 384, p. 242.


    Ruiz, Efren and Tomforde, Mark 2013. Classification of unital simple Leavitt path algebras of infinite graphs. Journal of Algebra, Vol. 384, p. 45.


    SØRENSEN, ADAM P. W. 2013. Geometric classification of simple graph algebras. Ergodic Theory and Dynamical Systems, Vol. 33, Issue. 04, p. 1199.


    Abrams, Gene Louly, Adel Pardo, Enrique and Smith, Christopher 2011. Flow invariants in the classification of Leavitt path algebras. Journal of Algebra, Vol. 333, Issue. 1, p. 202.


    Jeong, Ja-A. 2009. ON THE STABILITY OF A FIXED POINT ALGEBRA C*(E)γOF A GAUGE ACTION ON A GRAPH C*-ALGEBRA. Journal of the Korean Mathematical Society, Vol. 46, Issue. 3, p. 657.


    Abrams, G. Ánh, P.N. Louly, A. and Pardo, E. 2008. The classification question for Leavitt path algebras. Journal of Algebra, Vol. 320, Issue. 5, p. 1983.


    JEONG, JA A. and PARK, GI HYUN 2008. SATURATED ACTIONS BY FINITE-DIMENSIONAL HOPF *-ALGEBRAS ON C*-ALGEBRAS. International Journal of Mathematics, Vol. 19, Issue. 02, p. 125.


    JEONG, JA A and PARK, GI HYUN 2005. DYNAMICAL SYSTEMS IN GRAPH C*-ALGEBRAS. International Journal of Mathematics, Vol. 16, Issue. 09, p. 999.


    ×

Flow equivalence of graph algebras

  • TERESA BATES (a1) and DAVID PASK (a2)
  • DOI: http://dx.doi.org/10.1017/S0143385703000348
  • Published online: 01 March 2004
Abstract

This paper explores the effect of various graphical constructions upon the associated graph C*-algebras. The graphical constructions in question arise naturally in the study of flow equivalence for topological Markov chains. We prove that out-splittings give rise to isomorphic graph algebras, and in-splittings give rise to strongly Morita equivalent C*-algebras. We generalize the notion of a delay as defined in (D. Drinen, Preprint, Dartmouth College, 2001) to form in-delays and out-delays. We prove that these constructions give rise to Morita equivalent graph C*-algebras. We provide examples which suggest that our results are the most general possible in the setting of the C*-algebras of arbitrary directed graphs.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax